We report herein on two male liver transplant (LT) recipients who presented with cyclosporine (CsA)-related gynecomastia 6 and 10 months after transplantation. The clinical workup showed increased luteinizing hormone (LH), associated with a slight reduction in testosterone blood levels in one patient and increased prolactin levels in the other. After excluding concomitant primary endocrine and/or malignant disease, conversion to tacrolimus (TAC) was performed resulting in clinical improvement of gynecomastia and return of hormone blood levels to normal range within 3 months. Our report confirms a putative role of CsA in post-LT gynecomastia, reversible however upon conversion to TAC.
|Autori interni:||MOSCA, FRANCO|
|Autori:||IARIA G; URBANI L; CATALANO G; DE SIMONE P; CARRAI P; PETRUCCELLI S; MORELLI L; COLETTI L; GARCIA C; LIERMANN R; MOSCA F; FILIPPONI F|
|Titolo:||Switch to tacrolimus for cyclosporine-induced gynecomastia in liver transplant recipients|
|Anno del prodotto:||2005|
|Appare nelle tipologie:||1.1 Articolo in rivista|